# SDR AALA201605319009

- Difficulty date: May 14, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 51,734 hours, 19,403 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Elevator
- Part number: D5528000301600
- Part serial: HF3083
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  LT ELEVATOR UPPER SURFACE SKIN HAS 4 AREAS WHERE TRAPPED WATER WAS INDICATED.  REPAIRED LT ELEVATOR UPPER SURFACE SKIN WHERE TRAPPED WATER WAS INDICATED IAW SRM 55-21-11-201.
